# SDR MALA975934

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Engine: Ge CT75A
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Air Vlv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT AIR VALVE LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPAIRED BROKEN WIRE AT CANNON PLUG ON SHUT OFF VALVE AT PIN NR 1, OPS CHECK GOOD.
